# SDR UIEA2018082901844

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,313 hours, 18,052 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO 'SPAR VALVE' LIGHT DURING LEFT ENGINE START. RESET SPAR VALVE C/B, OPS CHECKS C/W IAW AMM 28-60-20.
